# SDR DXTA200500805

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 3,137 hours, 1,876 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Condition: Contaminated
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRI STAB TRIM FAIL CAS MESSAGES IN FLT AT FL380, PRI STAB TRIM FAIL, A/P FAIL AND MACH TRIM OFF.  CHECKED SYSTEM FOR PROPER OPERATION.  COULD NOT DUPLICATE SQUAWK.  REMOVED LT & RT HORIZONTAL STAB ACTUATOR ACCESS PANELS.  FOUND WATER ON ALL CONNECTORS.  CLEANED ALL CONNECTORS.  CHECKED POWER AND GROUND; BRAKE AND CLUTCH CIRCUITS, ALL CHECKED GOOD.  APPLIED DC4 TO ALL CONNECTORS AND RECONNECTED.  OPS CHECKED GOOD, IAW 750 M/M CH 27-40-00.  CLOSED UP REMOVED PANELS.
